Publications of M. Lenzerini

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1990, with author Lenzerini M., in the category ALL (or show them all):   (Items found: 1)


1990  [top]
  • Lenzerini M., Nobili P.: On the satisfiability of dependency constraints in entity-relationship schemata, Information Systems 15 (4), 453-461, 1990
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -